# SDR TRAX200600604

- Difficulty date: August 10, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10173
- Aircraft time: 4,828 hours, 3,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 FWD EMER LIGHTS ON OUTSIDE OF A/C.
